Publications

A. Bressan, M. M. and Khai T. Nguyen, Markovian solutions to discontinuous ODEs, Journal of Dynamics and Differential Equations (2021). pdf

 

A. Bressan, M. M. and H. Wei, A dynamic model of the limit order book, Discrete and Continuous Dynamical Systems - Series B, 25(3) (2020), 1015-1041. pdf

 

P. Cannarsa, W. Cheng, M. M. and K. Wang, Global generalized characteristics for the Dirichlet problem for Hamilton-Jacobi equations at a supercritical energy level, SIAM Journal on Mathematical Analysis 51 (5) (2019), 4213-4244. pdf

 

A. Bressan, M. M. and Khai T. Nguyen, Approximation of sweeping processes and controllability for a set valued evolution, SIAM J. Control Optim. 57 (4) (2019), 2487-2514. pdf

 

M. M. and Khai T. Nguyen, Lyapunov’s theorem via Baire category, Trends in Control Theory and Partial Differential Equations, Springer INdAM Series 32 (2019), 181-194. pdf

 

H. Frankowska, E.M. Marchini and M. M., Necessary optimality conditions for infinite dimensional state constrained control problems, Journal of Differential Equations 264 (2018), issue 12, 7294-7327.

 

M.S. Aronna, D. Tonon, A. Boccia, C. Martinez Campos, M. M., L. Van Nguyen, M. Palladino, T. Scarinci and F.J. Silva, Optimality conditions (In Pontryagin form), in Optimal Control: Novel Directions and Applications. Lecture Notes in Mathematics, Springer 2180 (2017), 1–125

 

H. Frankowska, E.M. Marchini and M. M., Distance estimates for state constrained trajectories of infinite dimensional differential inclusions, ESAIM:COCV (2017), available online.

 

A. Bressan, M. M. and Khai T. Nguyen, The bang-bang theorem via Baire category. A dual approach. Nonlinear Differential Equations Appl. 23 (2016), issue 4. pdf

 

H. Frankowska, E.M. Marchini and M. M., A relaxation result for state constrained inclusions in infinite dimension, MCRF Vol. 6 (2016), No. 1, 113-141. pdf


P. Cannarsa, M. M. and C. Sinestrari, Global propagation of singularities for time dependent Hamilton-Jacobi equations, Discrete and Continuous Dynamical Systems - Series A 35 (2015), issue 9, 4225-4239. pdf


A. Bressan and M. M., Graph completions for impulsive feedback controls, J. Math. Analysis and Appl. 412 (2014), issue 2, 976-988. pdf

 

H. Frankowska and M. M., On relations of the adjoint state to the value function for optimal control problems with pure state constraints, Nonlinear Differential Equations Appl. 20 (2013), issue 2, 361-383.


H. Frankowska and M. M., Discontinuous solutions of Hamilton-Jacobi-Bellman equation under state constraints, Calculus of Variations and PDEs 46 (2013), issue 3-4, 725-747.


G. Bonfanti, A. Cellina and M. M., The higher integrability and the validity of the Euler-Lagrange equation for solutions to variational problems, SIAM J. Control Optim. 50 (2012), no. 2, 888-899.


A. Cellina and M. M., Higher differentiability of solutions to variational problems, Calculus of Variations and PDEs 45 (2012), issue 1-2, 11-26.


H. Frankowska and M. M., Optimal synthesis and normality of the maximum principle for optimal control problems with pure state constraints, 2011 9th IEEE International Conference on Control & Automation (ICCA) (2011), 945-950.


A. Cellina and M. M., Higher integrability of solutions to variational problems with fast growth, Journal of Convex Analysis 18 (2011), 173-180.


G. Bonfanti and M. M., On the validity of the Euler-Lagrange equation in a nonlinear case, Nonlinear Analysis: Theory, Methods & Applications 73 (2010), Issue 1, 266-269.


A. Cellina and M. M., Necessary conditions for solutions to variational problems, SIAM J. Control Optim.48 (2009/10), no. 5, 2977-2983.